MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT SM+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT SM+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient reported patellar instability since about one year with eventual knee instability in general.Pain became immobilizing and patient reported to partner hospital (b)(6) at the emergency department.A subluxated knee prosthesis was diagnosed and reponated, thereafter patient was referred to (b)(6).Patient reported to (b)(6) and was wearing a knee brace for stability.Intraoperative knee instability was observed together with dissociating patellar inlay, which may be explained by repeated patellar subluxations and resulting excentric loads.Doi: unknown, dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this complaint was received for investigation.All available x-rays were reviewed, and subluxation can be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
LCS COMP RP INSERT SM+ 10MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13001337
Report Number1818910-2021-27859
Device Sequence Number4829618
Product Code NJL
UDI-Device Identifier10603295021872
UDI-Public10603295021872
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-05-210
Device Catalogue Number129405210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer01/04/2022
02/07/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/18/2022
02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEMENT MFG AND PRODUCT NAME UNKNOWN; LCS COMP RP INSERT SM+ 10MM; LCS COMP TN FEM CEM RT SM+; LCS COMPLETE POLY PATELLA MED; MBT CEM TIBIAL TRAY SZ2
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown